| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/06/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Reported defect not reproduced with returned meter and test strip.On qc investigation on 8/16/2018 returned meter and test strips produced e-7 results.Final root cause: miscellaneous user induced contamination on the strip connector.Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.
Event or Problem Description
Consumer reported complaint for high blood glucose results.Caretaker is calling on behalf of the customer.The customer is concerned with results obtained of 285 and 344 mg/dl.The expected fasting blood glucose test result range is 170 to 220 mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the living room.During call on (b)(6) 2018, a back to back blood test was performed fasting by the customer and produced test results of 227 and 216 mg/dl using true metrix meter.The test strip lot manufacturer's expiration date is 07/31/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (date/time not stored correctly) (b)(6).Customer was not using proper technique.Customer was educated in proper back to back testing.All tests were done fasting.Caretaker not sure of last a1c.Time and date are correct in the meter.Customer did control test prior to call.The result was 38 mg/dl.Customer stated control was opened over 3 months ago.Educated customer of expiration date.